兰州大学机构库

Browse/Search Results:  1-10 of 2881 Help

Selected(0)Clear Items/Page:    Sort:
Cross-City Convergence in Urban Green Space Coverage in China 期刊论文
SUSTAINABILITY, 2019, 卷号: 11, 期号: 17
Authors:  Wang, Yueju;  Chen, XP(陈兴鹏);  Zhang, ZL(张子龙);  Xue, Bing;  Lu, Chenyu
Adobe PDF(1237Kb)  |  Favorite  |    Submit date:2020/08/06
green space coverage  cross-city convergence  spatial disparity  socioeconomic factors  
Extended xylogenesis and stem biomass production inJuniperus przewalskiiKom. during extreme late-season climatic events 期刊论文
ANNALS OF FOREST SCIENCE, 2020, 卷号: 77, 期号: 4
Authors:  Zhang, JZ(张军周);  Alexander, M. Ross;  Gou, XH(勾晓华);  Deslauriers, Annie;  Fonti, Patrick;  Zhang, F(张芬);  Pederson, Neil
Adobe PDF(7800Kb)  |  Favorite  |    Submit date:2020/12/18
Climate change  Drought  False rings  Resilience  Xylogenesis  
Local discontinuous Galerkin methods for fractional ordinary differential equations 期刊论文
BIT NUMERICAL MATHEMATICS, 2015, 卷号: 55, 期号: 4, 页码: 967-985
Authors:  Deng, WH(邓伟华);  Hesthaven, Jan S.
Adobe PDF(1147Kb)  |  Favorite  |    Submit date:2017/01/12
Fractional ordinary differential equation  Local discontinuous Galerkin methods  Downwind points  Superconvergence  Generalized Mittag-Leffler function  
Prediction of Technological Change under Shared Socioeconomic Pathways and Regional Differences: A Case Study of Irrigation Water Use Efficiency Changes in Chinese Provinces 期刊论文
SUSTAINABILITY, 2019, 卷号: 11, 期号: 24
Authors:  Guo, AJ(郭爱君);  Jiang, Daiwei;  Zhong, FL(钟方雷);  Ding, Xiaojiang;  Song, Xiaoyu;  Cheng, Qingping;  Zhang, Yongnian;  Huang, Chunlin
Adobe PDF(2168Kb)  |  Favorite  |    Submit date:2020/08/06
technological change prediction  shared socioeconomic pathways (SSPs)  hydro-economic classification (HE)  conditional convergence model  irrigation water use efficiency  Chinese provinces  
The semi-convergence properties of MHSS method for a class of complex nonsymmetric singular linear systems 期刊论文
NUMERICAL ALGORITHMS, 2014, 卷号: 66, 期号: 4, 页码: 705-719
Authors:  Yang, Ai-Li;  Wu, Yu-Jiang;  Xu, Zhen-Jian
Adobe PDF(300Kb)  |  Favorite  |    Submit date:2015/12/16
Singular linear system  Positive semi-definite matrix  Hermitian and skew-Hermitian splitting  Semi-convergence  Iteration parameter  
Error Estimates for Backward Fractional Feynman-Kac Equation with Non-Smooth Initial Data 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2020, 卷号: 84, 期号: 1
Authors:  Sun, Jing;  Nie, Daxin;  Deng, Weihua
Adobe PDF(419Kb)  |  Favorite  |    Submit date:2020/07/14
Backward fractional Feynman-Kac equation  Fractional substantial derivative  Finite element method  Convolution quadrature  Error analysis  Computational methods  Natural sciences computing  Software engineeringBackward difference  Fully discrete scheme  Laplace operator  Numerical experiments  Numerical solution  Optimal convergence  Second order convergence  Temporal and spatial  
On C-To-R-Based Iteration Methods for a Class of Complex Symmetric Weakly Nonlinear Equations 期刊论文
MATHEMATICS, 2020, 卷号: 8, 期号: 2
Authors:  Zeng, Min-Li;  Zhang, Guo-Feng
Adobe PDF(800Kb)  |  Favorite  |    Submit date:2020/08/06
weakly nonlinear equations  C-to-R preconditioner  local convergence  Picard iteration  complex symmetric matrix  
A preconditioned GLHSS iteration method for non-Hermitian singular saddle point problems 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2014, 卷号: 67, 期号: 3, 页码: 614-626
Authors:  Fan, Hong-Tao;  Zheng, Bing
Adobe PDF(647Kb)  |  Favorite  |    Submit date:2015/12/16
Non-Hermitian singular saddle point problems  Preconditioning  Iterative method  Generalized local Hermitian and skew-Hermitian splitting  Semi-convergence  
On semi-convergence of a class of Uzawa methods for singular saddle-point problems 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2014, 卷号: 247, 页码: 397-409
Authors:  Liang, Zhao-Zheng;  Zhang, Guo-Feng
Adobe PDF(651Kb)  |  Favorite  |    Submit date:2015/12/16
Singular saddle-point problems  Semi-convergence  Uzawa method  Matrix relaxation method  Singular value decomposition  Moore-Penrose inverse  
Oscillatory integrals and periodic homogenization of robin boundary value problems 期刊论文
SIAM Journal on Mathematical Analysis, 2020, 卷号: 52, 期号: 1, 页码: 104-134
Authors:  Geng, J(耿俊);  Zhuge, Jinping
Adobe PDF(381Kb)  |  Favorite  |    Submit date:2020/07/07
oscillatory integrals  Robin boundary value problems  homogenization